# SDR SIMA20141110007

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,105 hours, 32,329 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1337
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGG FIRE TEST FAILED.  R & R FWD CARGO SMOKE DETECTOR IAW AMM 26-15-01.  OPERATIONS CHECKED GOOD IAW AMM 26-15-00.
